# SDR CA990311040

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Part number: 0856MG3
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 265 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE LEFT PITOT HEAT ANNUNCIATOR WOULD NOT EXTINGUISH INDICATING NO HEAT.  THE PITOT TUBE WAS REPLACED.
